# SDR FDEA201207312773

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A532782621290
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER SCALLOPS GOUGED 4 SQUARE INCHES LOCATED FR61 BETWEEN SEAT TRACKS 4L AND 5L.  R & R CLEVIS ADAPTER IAW FSRM 53-40-21, PG 23-31.
